Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Totally twisted Khovanov homology

Lawrence P Roberts

Geometry & Topology 19 (2015) 1–59
Abstract

We define a variation of Khovanov homology formally similar to totally twisted Heegaard–Floer homology. Over a certain field, this version of Khovanov homology has a completely explicit description in terms of the spanning trees of a link projection. We prove that this new theory is a link invariant and describe some of its properties. Finally, we provide the results of some computer computations of the invariant.

Keywords
Khovanov homology, spanning trees, knot homology
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57M25
References
Publication
Received: 19 December 2011
Accepted: 17 April 2014
Published: 27 February 2015
Proposed: Peter S Ozsváth
Seconded: Yasha Eliashberg, Ciprian Manolescu
Authors
Lawrence P Roberts
Department of Mathematics
The University of Alabama
Box 820350
Tuscaloosa, AL 35487-0350
USA